For about a month now I have been suffering from a series of uti's and vaginal bacteria. It started first a few weeks ago after me and my boyfriend were having sex vigerously and frequent. About two days after I had symptoms of a uti I have had them before and knew exactly what it was. I got antibiotics from my gyno and was fine a week later. A week or so later we tried having sex again with a condom with no spermicide(which I know I'm alergicto) and immediately after I had a terrible burning on the skin of my vagina. It died down after a few hours but was still painful for the next few days. Got tested again at the gyno and had some type of vaginal bacteria. Got another prescription for a week and symptoms got worse if anything. I started to have symptoms of a uti again halfway through the medication! I had burning so painful and I would have episodes where I will go the bathroom and 20 mins later feel like I need to go to get rid of the sensation and burning. I sleep fine however but every day this comes and goes. I went back to the gyno very concerned. They checked me out I said I was worried I had Pelvic inflammitory disease but they disagreed. I was given medication to treat the bacteria from before and a uti. But today is the last day and symptoms still persist. Burning is gone but the feel to go the bathroom again after I go and a pressure in my lower abdomen is still there. Now I'm havuing light pain like I do when I have cramps and I'm scared. Usually when I get a uti it clears right away and I take precautions to avoid them. I always shower after sex I wear cotton underwear and eat healthy. I'm a 20 year old female and this is ruining my summer and work ethic. It is stressing me out and it is hard to enjoy my life. I also try to do research but I have no odd discharge except a clear mucus type and urine does not smell and I have no STDs and my boyfriend doesn't either. One thought I had which I brought up to the gyno but they didn't seem concerned is that me and my boyfriend have been having sex since february of this year and until may we didn't use condoms because I was on the pill. In may I got off it and it seems since using condoms I'm getting these weird uti's. I have always used the same condom my whole life and never had a problem but am thinking they might bother me now? Any advice the doctors aren't giving me? This is not how I wanted to spend my july:(Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?